MathSciNet Relay Station
MathSciNet bibliographic data
MR1229038 (94f:53092) 53C30 (53C40)
Eschenburg, J.-H.; Tribuzy, R. Existence and uniqueness of maps into affine homogeneous spaces. Rend. Sem. Mat. Univ. Padova 89 (1993), 11–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement